Login New user?  
Journal of Analysis & Number Theory
An International Journal


Volumes > Vol. 4 > No. 1


Hermite-Hadamard Type Inequalities for n-Time Differentiable and GA-Convex Functions with Applications to Means

PP: 15-22
Shu-Hong wang, Xiao-Ting Shi,
In the paper, by H¨older’s integral inequality, the authors establish some Hermite-Hadamard type integral inequalities for n-time differentiable and GA-convex functions and apply these inequalities to construct several inequalities for special means.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved